# SDR 96ZZZX2672

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 141599712000
- Condition: Corroded
- Location: Fs 1530-1670 34r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 34R BETWEEN STA 1530 TO STA 1670 WITH CORROSION, LEVEL 2.  REMOVED AND REPLACED LONGERON IAW SRM 51-1-21 AND SRM 51-1-8.
